# SDR AU980524

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mtsbsi MU2B30
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Rod
- Condition: Broken
- Location: Rudder Tab
- Component: 010A24018
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RUDDER TRIM TAB CONTROL ROD BROKEN.  AD/MU-2/48 HAD NOT BEEN COMPLIED WITH.
